# SDR ABXA2023032841

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,535 hours, 27,086 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND WEB STRINGER L-16 CORRODED AND LOCATED AT STA 314.3. 767-200 SRM 57-00-03 DENIES MAINTENANCE TO REPAIR IT AT THIS LOCATION DUE TO THIS REPAIR CANNOT BE COMBINED WITH OR BE INSTALLED WITHIN 10 INCHES (254 MM) OF SKIN AND/OR STRINGER REPAIRS. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED.REFERENCE ABX-REA-5720-64907-00
